# SDR IPXA2023032292142

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N265UP
- Make and model: Doug MD-11F
- Aircraft time: 90,100 hours, 17,399 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Annunciator
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAR1 DOOR DISARMED ANNUNCIATOR DAMAGEDREPLACED ANNUCIATOR, OPS GOOD REF M/M 52-11-02
